Baclund transformation and group analysis for a nonlinear equation
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1995), pp. 30-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_1995_1_a4,
author = {G. G. Kazaryan},
title = {Baclund transformation and group analysis for a nonlinear equation},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {30--34},
year = {1995},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1995_1_a4/}
}
TY - JOUR AU - G. G. Kazaryan TI - Baclund transformation and group analysis for a nonlinear equation JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1995 SP - 30 EP - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_1995_1_a4/ LA - ru ID - UZERU_1995_1_a4 ER -
G. G. Kazaryan. Baclund transformation and group analysis for a nonlinear equation. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1995), pp. 30-34. http://geodesic.mathdoc.fr/item/UZERU_1995_1_a4/
[1] G. G. Kazarian, A. O. Oganesian, Countemp. Math. Anal., 29:5 (1994), 64–73 | MR
[2] G. G. Kazarian, A. O. Oganesian, Theory of Functions and applications. Collection of works Dedicated to the memory of M. M. Djrbashian, Louys, Yerevan, 1995, 64–73 | MR
[3] R. Dodd, Dzh. Eilbek, Dzh. Gibbon, Kh. Morris, Solitony i nelineinye volnovye uravneniya, Mir, M., 1988 | MR | Zbl
[4] J. Weiss, “The Painleve property for partial differential equations. II: Backlund transformation, Lax pairs and the Schwarzian derivative”, J. Math. Phys., 24:6 (1983), 1405–1413 | DOI | MR | Zbl
[5] N. Kh. Ibragimov, Gruppy preobrazovanii v matematicheskii fizike, Nauka, M., 1983 | MR